# SDR AALA991100

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX - FLT 2091 - EN ROUTE DFW/PDX - NOSE GEAR RED LIGHT STAYED ON WITH GEAR HANDLE UP AFTER TAKEOFF.  LIGHT EXTINGUISHED 30 MINUTES INTO FLIGHT.  REPLACED NOSE GEAER UPLOCK SENSOR.  PERFORMED GEAR RETRACTION CHECK.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
